CaltechAUTHORS
  A Caltech Library Service

Weak path independence

Ferejohn, John A. and Grether, David M. (1977) Weak path independence. Journal of Economic Theory, 14 (1). pp. 19-31. ISSN 0022-0531. http://resolver.caltech.edu/CaltechAUTHORS:20171205-142847090

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20171205-142847090

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-0531(77)90082-5DOIArticle
http://www.sciencedirect.com/science/article/pii/0022053177900825PublisherArticle
Additional Information:© 1977 Academic Press, Inc. Received September 17, 1975; revised April 19, 1976. We wish to thank R. Robert Russell and an associate editor of this Journal for their many helpful comments. Formerly SSWP 80.
Record Number:CaltechAUTHORS:20171205-142847090
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20171205-142847090
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83700
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:02 Jan 2018 22:34
Last Modified:02 Jan 2018 22:34

Repository Staff Only: item control page